# SDR FDEA200906052009

- Difficulty date: June 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: 491B1213065006
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD T/R HALF FWD LATCH PULL CABLE SUPPORT BRACKET IS CRACKED. REMOVED NR 1 ENG. INBD SUPPORT BRACKET REF CMM 78-32-00, WELDED BRACKET   REF SPM 70-41-00, INSTALLED BRACKET REF CMM 78-32-00.
